[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

[IP] Pain and high sugars

Hi Pam,  I am in ICU RN.  I think I may have frozen
shoulder also.  I have been having so much pain in my
right shoulder -- especially when I use the mouse on
the computer.  I have never been diagnosed, so maybe I
just have tendonitis?

Anyway - Take the pain pills - at least until you feel
a bit better.  Studies have been done that show that
people that hurt do not do as well as people that
don't!!  If you are worried about addiction:  studies
also say that people that take medication for actual
pain DO NOT get addicted.  Maybe if you just take them
for the day or two following P.T. and then cut back
until the next time.  You will also have better
range-of-motion if you do not hurt.  Otherwise you are
defeating the purpose of the P.T.  And if you do not
hurt, you will not be dumping all of the Sympathetic
Nervous System hormones ("fight or flight" nervous
system) like adrenaline into your system.  Those kinds
of hormones raise blood sugar dramatically.

Hope this helps.

Pat (pumpless, but not for long!)

Do You Yahoo!?
Make a great connection at Yahoo! Personals.
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml